A 34-year-old female asked:
Taking gabapentin for nerve
damage for over 2 years now experiencing burning in my cheeks is that normal please?pins an needles right foot too ??
1 doctor answer • 3 doctors weighed in
Neurosurgery 30 years experience
Adjust dosage : Most likely need to adjust (increase) dose to control the pins and needles in the foot. The burning in the cheek could be from a number of causes and likely not related to the gabapentin.
Created for people with ongoing healthcare needs but benefits everyone.
231 viewsReviewed >2 years ago
Last updated Jan 6, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.